Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Early Labor and nifedipine

I was in the hospital for a few days because I'm 32 weeks, dilated to a 4, and having regular contractions. They've put me on nifedipine to stop the contractions but the medicine makes my entire body shut down and I feel so ill when taking it. It also makes my contractions come back stronger after making them fade away for a while.
Did anyone else deal with these kind of symptoms?
How long did you take the drug for?
I plan on talking to my OB about it, but he's out of town until Monday, so I'm just looking for someone else who can give me any advice.

Answer Question
 
Anonymous

Asked by Anonymous at 11:10 AM on Sep. 18, 2009 in Pregnancy

Answers (2)
  • I took it for five weeks, the max dose given. I didnt feel different from it. Is your blood pressure high enough to be taking it? You are only suppose to take it if your blood pressure is a certain level (im sure you know that). I hope it gets better for you!
    devo3

    Answer by devo3 at 12:01 PM on Sep. 18, 2009

  • it maybe making u sick cause u could be alirgic to it.. you may need something else.... i had the same problem....
    Linsigirl26

    Answer by Linsigirl26 at 12:15 PM on Sep. 18, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN